my head and eyes is making the dizziness worse. Is anyone else suffering with dizziness on Coumadin.
1. your blood pressure is low " Not good "
2. your blood is to thin " Very bad "
You need to contact your Doctor right now, or go into Emergency Room.
This could be a very dangerest thing
Bucky is probably right on. I have been on Coumadin for 8+ years and will be on it for life so my friend I have been through all the messes with Coumadin. It definately sounds like your PT/INR (coumadin levels) are too high and that would make your blood pressure drop some therefore making you dizzy. Please be careful and have someone take you, don't drive or try to walk alone just in case, to a doctor or hospital to get those numbers checked, there is Vitamin K shots that they can give you if it is too high, or they will have you drop the coumadin for a day or two and recheck the numbers. Please take care not to cut yourself or bump into anything for awhile until you get checked. Good luck my friend, marjorie zych
Hi... can you tell me what ever happened with you as a result of this? I too get very dizzy every time I get up. My doctor told me its because I have very low blood pressure, but I am now reading that its a main side effect of Coumadin. Any advice?
Thank you, hope you are feeling well!
- Coumadin Information for Consumers
- Coumadin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Coumadin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Jan 2011 • 2 answers
Updated 5 Jul 2015 • 3 answers
Updated 22 Oct 2018 • 15 answers
Updated 14 Oct 2018 • 12 answers
Updated 8 Mar 2015 • 1 answer